# SDR SWAA013191

- Difficulty date: November 26, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 48,579 hours, 40,691 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6547501
- Condition: Corroded
- Location: Lt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT HORIZONTAL STAB UPPER REAR SPAR CHORD CORRODED BETWEEN STA 279 AND STA 305.  REPAIRED SPAR PERSRM.
